English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/192207
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Title

Improved Fourier restriction estimates in higher dimensions

AuthorsHickman, Jonathan; Rogers, Keith M.
Issue Date2019
CitationCamb. J. Math. 7 (2019), 219-282.
URIhttp://hdl.handle.net/10261/192207
DOI10.4310/CJM.2019.v7.n3.a1
Appears in Collections:(ICMAT) Artículos
Files in This Item:
File Description SizeFormat 
Hickman_Rogers_CJM.pdf613,96 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 

Related articles:


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.